# SDR SWIA972643

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 29,422 hours, 35,864 cycles
- Engine: Pwa PW118
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

''HIGH SPEED'' AURAL WARNING/TRIPLE CHIME SOUNDED ON TAKEOFF ROLL - IAS APPROXIMATELY 40 KNOTS.  TAKEOFF ABORTED. REMOVED AND REPLACED PILOT'S AIRSPEED INDICATOR IAW MM 34-14-00 TO START HISTORY.  COULD NOT DUPLICATE BEFORE REPLACEMENT.  OPS AND LEAK CHECK GOOD.  P/N:  320AS1  S/N ON:  AH789  S/N OFF:  AH752
